# SDR GAIA00795

- Difficulty date: December 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adj
- Location: Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR2 LEADING EDGE FLAP DEPLOYED IN FLIGHT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.ADJUSTED NR2 LEADING EDGE FLAP SWITCH, ONE TURN AND RESAFETIED.  OPS CHECKED GOOD ON GROUND. AIRCRAFT RETURNED TO SERVICE.
